# SDR DHL2003873567

- Difficulty date: July 3, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Rt Elevator
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER SKIN INBD SECTION DEFLECTED FROM STA XAR.0.000 TO XE132.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL-030618, ED-3435.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED DAMAGED SKIN PANEL IAW EODHL-030618, ED3435.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW SKIN PANEL IAW EODHL-030618, ED-3435.  CLEANED, TREATED AND PRIMED THE NEW SKIN INTERIOR SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN PANEL ON RT ELEVATOR LOWER SKIN PANEL INBD SECTION USING NEW FASTENERS IAW EODHL-030618, ED-3435, SRM 51-1-21 PG 1.  SEE N/R 2157 FOR REBALANCING.  SEE J/C BX3455074 FOR RT ELEVATOR REMOVAL AND INSTALLATION.
